How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8789
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I have atrial fibrilation and was controlled with bisoprolol

Customer Question

I have atrial fibrilation and was controlled with bisoprolol but this makes me very nauseous I reduced the dose from 10mg to 5mg nausea less but pulse gone up is there anything else I can take that will not make me feel ill?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. SH replied 3 years ago.

Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

Instead of bisoprolol you may ask your doctor to try an alternative such as metoprolol or atenolol which may not cause these side effects that you have mentioned.

Dr. Shahzad MD :

So you can request any one of these from these from your doctor.

Dr. Shahzad MD :

Let me know if you have more questions.

Dr. Shahzad MD :

Rate me for my services when you are done asking.

Dr. Shahzad MD :

Kindest Regards

Expert:  Dr. SH replied 3 years ago.

I have answered your question above. Let me know if you have any further questions. Rate me for my services when you are done.
Kindest Regards